# SDR ABXA030282

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- Aircraft time: 73,250 hours, 27,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 2643040
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. GOT (MAIN GEAR SPOILERS INOP) LIGHT. PERFORMED ABNORMALS, GEAR RETRACTED. ALL OTHER INDICATIONS NORMAL. PRESSURIZATION OK. - REPLACED ANTI-RETRACTION CABLE IAW DC8 MM 32-31-00-2-0003. TESTED AND OPS CHECKED GOOD DURING GEAR SWING IAW MM 32-31-00-2-0003.
